# SDR DHL2004783009

- Difficulty date: May 16, 2004
- Submitted: May 18, 2004
- Operation: Air carrier
- Aircraft: N783DH
- Make and model: Boeing 727227
- Aircraft serial: 21999
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DENT FOUND IN LEFT AFT SIDE OF AIRCRAFT AT STATION 1110 & 1130 AT STRINGER S24 & S25.  REMOVED DAMAGE AREA, FABRICATED DOUBLER, & INSTALLED AS PER 727 SRM 53-30-01.  PERFORMED PRESSURE CHECK IAW 21-31-0.  CHECK OK.
